advertisement
Question
Posted by: Gillian | 2003/12/12

confused now.....

i am currently using Mirelle and last night i went out. taking my pill for the day with me(as i wanted to take it at the function) . it must have fallen out and i couldn't find it.
when i got home i was stressed....and took the pill meant for today (i am on the white section) and now i am just a bit confused as to how to continue with this now.
please help me please.....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Continue taking the pills in sequence. You will get to the placebos a day earlier than usual and will therefore have your period a day earlier.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Gillian | 2003/12/12

thanks a mil for all the advice. it is much appreciated. have a wonderful weekend.

Reply to Gillian
Posted by: Gillian | 2003/12/12

hi,

i went and looked at the pack again. the white pills u drink when u have your period right?
well looking at the pack now. and i am in the light orange section. the first couple of pills on pack are light red. then the orange then the white last. now i took the red, and about 3 of orange looking.
i lost yesterday's pill and took today's one last night to make up for the same tablet....

Reply to Gillian
Posted by: www | 2003/12/12

White pills in my pack are active and the red ones are placebos, so they are not always the same - it depends on what you use. If you took one white pill today that was meant for tomorrow then you just take today's pill that you missed, tomorrow (if they are both the same colour). After that you carry on as per usual. I might be understanding you incorrectly.... is that what happened?

Reply to www
Posted by: me | 2003/12/12

You don't have to worry as the white pills are only placebos. Continue your pills as per normal.

You can relax now :-)

Reply to me
Posted by: ciska | 2003/12/12

I don't really know if my advice will be corretct, but I think you should see it as a skipped pill. Every section has a certain number of coloured pills that follows on each other. So I think if you be careful for 7 days, then there's nothing to worry about.

Good luck :-)

P.S. That's my advice, but I might be wrong. I'd still be careful for 7 days.

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement